# SDR AALA202001219007

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 17,374 hours, 2,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: R3 DOOR SLIDE COVER LOOSE. REMOVED AND REPLACED TWO SOUTHCO LATCHES ON DOOR R3 IAW AMM 52-11-24.
